On the topology of Sasakian manifolds

  • Gheorghe Pitiş

Abstract

The notion of $q$-bisectional curvature of a Sasakian manifold $M$ is defined. It is proved that if $M$ has lower bounded $q$-bisectional curvature and contains a compact invariant submanifold tangent to the structure vector field then $M$ is compact. Myers and Frankel type theorems for Sasakian manifolds with lower bounded and positive $q$-bisectional curvature, respectively, are also given.
Published
2003-09-01
How to Cite
Pitiş, G. (2003). On the topology of Sasakian manifolds. MATHEMATICA SCANDINAVICA, 93(1), 99-108. https://doi.org/10.7146/math.scand.a-14415
Section
Articles